# SDR R61A201510040749

- Difficulty date: October 4, 2015
- Submitted: October 25, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,457 hours, 17,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bushing
- Part number: 10912601
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, APU UPPER TOP RT SUPPORT STRUT FITTING IN BUSHING HOLE IS CORRODED.  MAINTENANCE  INSTALLED APU UPPER TOP RT SUPPORT STRUT FITTING BUSHING IAW AMM 20-10-08, PN 10-9126-01, BUSHING.
